MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-TRAY, SPINAL PENCIL POINT 25G

MEDLINE INDUSTRIES, LP MEDLINE; DBD-TRAY, SPINAL PENCIL POINT 25G
Catalog Number DYNJRA2475
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, in september 2025, the "25g needle broke off at the hub" within the "subcutaneous tissue" and was "unable to be visualized or palpated." the customer said a ct scan of the lumbar spine "showed the retained needle fragment in the subcutaneous tissue at l1-2 level" which was "retrieved under ir [interventional radiology] guidance." no additional information is available at this time.It has been determined that the reported event caused or contributed to a serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, in september 2025, the "25g needle broke off at the hub" within the "subcutaneous tissue" and was "unable to be visualized or palpated." the customer said a ct scan of the lumbar spine "showed the retained needle fragment in the subcutaneous tissue at l1-2 level" which was "retrieved under ir [interventional radiology] guidance.".

Brand Name
MEDLINE
Common Device Name
DBD-TRAY, SPINAL PENCIL POINT 25G
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23811737
Report Number1417592-2025-00715
Device Sequence Number20754665
Product Code OFT
UDI-Device Identifier10198459081385
UDI-Public10198459081385
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberDYNJRA2475
Device Lot Number25BBJ518
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient Weight134 KG
Patient EthnicityNon Hispanic
Patient RaceWhite